# SDR 2013FA0000450

- Difficulty date: June 13, 2013
- Submitted: August 9, 2013
- Operation: General aviation
- Aircraft: N51RX
- Make and model: Cessna 421C
- Aircraft serial: 421C0871
- Engine: Cont GTSIO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Cracked
- Location: Cylinder
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RUNNING ROUGH UNDER POWER AND NR 5 CYLINDER MONITOR COOLER THAN THE REST.  DURING INSPECTION,  FOUND FOUR CYLINDER STUDS MISSING AND A GAP BETWEEN CYLINDER BASE AND CRANKCASE.  PERFORMED A DYE PENETRATE CHECK ON CASE AND FOUND A CRACK ON FWD TOP STUD.
